Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 73, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 18, 2011, 8:14 AM CDT for Portage County, Waupaca County, Wisconsin. It was in force for 46 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2011, 8:14 AM CDT (13:14 UTC)
- Expired
- Jul 18, 2011, 9:00 AM CDT
- In force
- 46 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Portage County, WI, Waupaca County, WI
The radar
The Green Bay radar (KGRB), 83 km from the middle of the area, began a volume at 13:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 8:15 AM CDT | TSTM WND GST 60 | Stevens Point, WI | 2 FT DIAMETER TREE BLOWN ONTO HOUSE. |
| Jul 18, 8:22 AM CDT | TSTM WND GST 70 | Plover, WI | ALSO BRIEF PERIOD OF PEA SIZE HAIL. 0.78 INCH RAINFALL IN 30 MINUTES. |
| Jul 18, 8:43 AM CDT | TSTM WND DMG | 3 S Waupaca, WI | NUMEROUS TREES DOWN ON HIGHWAYS K AND E SOUTH OF THE CITY OF WAUPACA. |
| Jul 18, 8:45 AM CDT | TSTM WND DMG | 5 Sw Waupaca, WI | TREE DOWN ON A TENT AT TWIN LAKES CAMPGROUND. NO INJURIES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 8:05 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 1.2 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3928 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.7
The text
As transmitted, in the capitals the NWS used until 2016.
108
WUUS53 KGRB 181314
SVRGRB
WIC097-135-181400-
/O.NEW.KGRB.SV.W.0073.110718T1314Z-110718T1400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
814 AM CDT MON JUL 18 2011
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PORTAGE COUNTY IN CENTRAL WISCONSIN...
WAUPACA COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 900 AM CDT
* AT 809 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED 7 MILES SOUTH OF WHITING...OR 8 MILES SOUTH OF
STEVENS POINT...AND MOVING SOUTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF PORTAGE
AND WAUPACA COUNTIES...INCLUDING THE FOLLOWING LOCATIONS
BANCROFT...KEENE...ALMOND...BLAINE...RURAL...KING AND LIND CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4425 8973 4429 8973 4469 8957 4468 8862
4459 8861 4459 8874 4426 8875 4425 8885
TIME...MOT...LOC 1314Z 293DEG 28KT 4438 8955
WIND...HAIL 60MPH <.75IN
$$
ECKBERG3 follow-up statements
058
WWUS53 KGRB 181326
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
826 AM CDT MON JUL 18 2011
WIC097-135-181400-
/O.CON.KGRB.SV.W.0073.000000T0000Z-110718T1400Z/
WAUPACA WI-PORTAGE WI-
826 AM CDT MON JUL 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PORTAGE AND
WAUPACA COUNTIES UNTIL 900 AM CDT...
AT 824 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING DESTRUCTIVE WINDS TO 70 MPH. THIS STORM
WAS LOCATED 5 MILES SOUTH OF AMHERST...OR 13 MILES WEST OF
WAUPACA...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
WAUPACA...FREMONT...CLINTONVILLE...NEW LONDON...PERU...SHERIDAN...
NORTHLAND AND RURAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4425 8973 4429 8973 4469 8957 4468 8862
4459 8861 4459 8874 4426 8875 4425 8885
TIME...MOT...LOC 1325Z 273DEG 41KT 4438 8929
WIND...HAIL 70MPH <.75IN
$$
ECKBERG825
WWUS53 KGRB 181348
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
848 AM CDT MON JUL 18 2011
WIC097-181358-
/O.CAN.KGRB.SV.W.0073.000000T0000Z-110718T1400Z/
PORTAGE WI-
848 AM CDT MON JUL 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR PORTAGE COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.
AT 822 AM CDT...A TRAINED WEATHER OBSERVER IN PLOVER MEASURED A
WIND GUST TO 70 MPH.
LAT...LON 4426 8922 4467 8913 4468 8862 4459 8861
4459 8874 4458 8874 4426 8875 4425 8885
TIME...MOT...LOC 1348Z 273DEG 41KT 4437 8892
$$
WIC135-181400-
/O.CON.KGRB.SV.W.0073.000000T0000Z-110718T1400Z/
WAUPACA WI-
848 AM CDT MON JUL 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WAUPACA COUNTY
UNTIL 900 AM CDT...
AT 843 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING DESTRUCTIVE WINDS TO 70 MPH. THIS
STORM WAS LOCATED NEAR WAUPACA...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
FREMONT...CLINTONVILLE...NEW LONDON...MARION...ROYALTON...
NORTHPORT...READFIELD AND EMBARRASS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4426 8922 4467 8913 4468 8862 4459 8861
4459 8874 4458 8874 4426 8875 4425 8885
TIME...MOT...LOC 1348Z 273DEG 41KT 4437 8892
WIND...HAIL 70MPH <.75IN
$$
ECKBERG350
WWUS53 KGRB 181358
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
858 AM CDT MON JUL 18 2011
WIC135-181408-
/O.EXP.KGRB.SV.W.0073.000000T0000Z-110718T1400Z/
WAUPACA WI-
858 AM CDT MON JUL 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR WAUPACA COUNTY WILL EXPIRE AT
900 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
LAT...LON 4426 8922 4467 8913 4468 8862 4459 8861
4459 8874 4458 8874 4426 8875 4425 8885
TIME...MOT...LOC 1358Z 273DEG 41KT 4436 8876
$$
ECKBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 4:35 AM CDT, 3 hours 39 minutes earlier.
Area forecast discussion, Jul 18, 4:35 AM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 435 AM CDT MON JUL 18 2011 .SHORT TERM...TODAY THROUGH TUESDAY. THE CONVECTION THAT MOVED THROUGH LAST NIGHT PRODUCED WINDS DAMAGE ACROSS NORTHERN WISCONSIN BUT DID PROVIDE SOME BRIEF RELIEF FROM THE HEAT YESTERDAY AFTERNOON. WHILE TEMPERATURES HAVE FALLEN INTO THE 60S AND LOW 70S EARLY TODAY THERE IS VERY WARM AIR JUST ABOVE THE GROUND. ONCE THE CLOUDS BREAK UP AND WE GET SOME MIXING THE TEMPERATURES WILL BEGIN TO RISE QUICKLY. THE CONVECTIVE COMPLEX MIXED DOWN SOME SLIGHTLY DRIER AIR TO THE SURFACE BUT 70S DEW POINTS ARE NOT FAR UPSTREAM TO THE SOUTH AND WEST AND WILL RETURN QUICKLY. TEMPERATURES IN THE 90S AND DEW POINTS IN THE 70S WILL PRODUCE HEAT INDICES OF 100 TO 110 OVER ALL BUT THE LAKESHORE AREAS TODAY. THE PAST SEVERAL DAYS AND THE REMAINDER OF THIS WEEK SHOULD BE A GREAT TIME TO GO TO THE DOOR PENINSULA TO ESCAPE THE HEAT. SCATTERED SHOWERS AND THUNDERSTORMS STILL POSSIBLE THIS AFTERNOON AS WEAK SURFACE LOW OVER MINNESOTA MOVES EAST INTO WISCONSIN. AS IT MOVES EAST OF THE REGION TONIGHT WINDS WILL SWING TO THE NORTH FOR AWHILE AND TRY TO BRING DOWN SLIGHTLY COOLER AND DRIER AIR FOR TUESDAY AS A WEAK HIGH MOVES ACROSS NORTHERN WISCONSIN. COOLER AND DRIER IS ONLY IN A RELATIVE SENSE AS IT WILL STILL BE WELL ABOVE SEASONAL LEVELS. .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY. HOT AND HUMID CONDITIONS AND THE CHANCE FOR THUNDERSTORMS ARE THE MAIN CONCERNS DURING THIS PART OF THE FORECAST. LATEST MODEL RUNS INDICATED A BREAKDOWN OF THE UPPER RIDGE BY THE END OF THE WEEK. THIS SHOULD BRING SOME COOLER TEMPERATURES TO THE FORECAST AREA BY THEN. DIFFICULT TO TELL WHEN AND WHERE TO INCLUDE POPS. HAVE LEFT THEM AS CLOSE TO THE PREVIOUS FORECAST AS POSSIBLE SINCE THERE DID NOT SEEM TO BE A GOOD ENOUGH REASON TO MAKE CHANGES. USED A MIX OF GUIDANCE AND THE PREVIOUS FORECAST FOR TEMPERATURES DURING THE PERIOD. && .AVIATION...VARIABLE CIGS AND VSBYS EARLY TODAY DUE TO CLOUDS AND SCATTERED SHOWERS. SHOULD GENERALLY BECOME VFR THIS AFTERNOON AND EVENING THOUGH THERE MAY BE HAZE IN THE AIR DUE TO HIGH MOISTURE CONTENT. && .GRB WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR WIZ020-030- 031-035>039-045-048-049. HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR WIZ005-010>013-018- 019-021-073-074. && RDM/MG
Hazardous weather outlook, Jul 18, 6:15 AM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 615 AM CDT MON JUL 18 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191115- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 615 AM CDT MON JUL 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT TEMPERATURES IN THE 90S AND DEW POINTS IN THE 70S WILL CREATE HEAT INDICES OF 100 TO 110 THIS AFTERNOON OVER ALL BUT THE LAKESHORE AREAS. THIS HEAT CAN BE DANGEROUS FOR PEOPLE WHO EXERT THEMSELVES OUTDOORS...AND POSSIBLY FOR THOSE IN RESIDENCES WITHOUT AIR CONDITIONING. IN ADDITION TO THE HEAT...SCATTERED THUNDERSTORMS ARE EXPECTED TODAY THROUGH THIS EVENING. THERE IS A SLIGHT CHANCE THAT SOME OF THESE COULD PRODUCE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A HAZARDOUS COMBINATION OF HEAT AND HUMIDITY IS LIKELY FOR ALL OR PART OF THE PERIOD FROM TUESDAY THROUGH FRIDAY. HIGH TEMPERATURES IN THE 90S AND DEW POINTS IN THE 70S WILL PRODUCE HEAT INDICES OVER 100 DEGREES ON SOME OR ALL OF THESE DAYS. THOSE RESPONSIBLE FOR CONSTRUCTION CREWS AND LARGE OUTDOOR EVENTS SHOULD MAKE PLANS FOR PROVIDING SHADE...WATER AND PLACES FOR PEOPLE TO COOL OFF. THOSE CARING FOR THE ELDERLY AND DISABLED SHOULD ENSURE THEY ARE NOT ENDANGERED BY THE UPCOMING HOT WEATHER. THERE IS A CHANCE OF THUNDERSTORMS FROM TIME TO TIME TUESDAY THROUGH SATURDAY. IT IS TOO EARLY TO DETERMINE WHEN AND WHERE SEVERE WEATHER WOULD OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE...THOUGH NOT LIKELY TODAY OR TONIGHT. LMZ521-522-541>543-191115- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 615 AM CDT MON JUL 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT PATCHY DENSE FOG CAN BE EXPECTED OVER THE COASTAL WATERS OF LAKE MICHIGAN AS A WARM AND HUMID AIR MOVES OVER THE COLDER WATERS. IN ADDITION TO THE POSSIBLE FOG...SCATTERED THUNDERSTORMS COULD PRODUCE STRONG WINDS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DENSE MARINE FOG WILL OCCUR FROM TIME TO TIME ACROSS THE COASTAL WATERS OF LAKE MICHIGAN THROUGH MUCH OF THE WEEK. VERY WARM AND HUMID AIR WILL REMAIN OVER THE COOLER WATERS OF LAKE MICHIGAN. THE FOG IS USUALLY MOST DENSE WHERE THE WATER IS COLDEST AND WHEN WINDS ARE LIGHT. THERE IS A CHANCE OF THUNDERSTORMS FROM TIME TO TIME TUESDAY THROUGH SATURDAY. IT IS TOO EARLY TO DETERMINE WHEN AND WHERE SEVERE WEATHER WOULD OCCUR.
In the hours before
Special weather statement, Jul 18, 6:43 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 643 AM CDT MON JUL 18 2011 WIZ030-035-036-181245- MARATHON-PORTAGE-WOOD- 643 AM CDT MON JUL 18 2011 ...STRONG THUNDERSTORMS MOVING TOWARDS WOOD AND SOUTHWEST MARATHON COUNTIES... AT 640 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS OVER THE SOUTHERN HALF OF CLARK COUNTY...MOVING EAST AT 35 MPH. WINDS UP TO 40 MPH AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... SPENCER BY 710 AM CDT... PITTSVILLE AND MARSHFIELD BY 725 AM CDT... WISCONSIN RAPIDS BY 745 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. RDM
Local storm report, Jul 18, 8:13 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
813 AM CDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM TSTM WND DMG PLOVER 44.45N 89.53W
07/18/2011 PORTAGE WI TRAINED SPOTTER
A FEW TREES DOWN.
0750 AM TSTM WND DMG WISCONSIN RAPIDS 44.40N 89.84W
07/18/2011 WOOD WI PUBLIC
A COUPLE OF TREES DOWN.
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 7:05 PM CDT | Flash Flood Warning | GRB | Vilas | 3 hr |
| Jul 17, 7:15 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 54 min |
| Jul 17, 7:51 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Oneida | 54 min |
| Jul 17, 7:51 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Marinette | 39 min |
| Jul 17, 8:30 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Marinette, Oconto | 75 min |
| Jul 17, 8:40 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Menominee, Shawano | 50 min |
| Jul 17, 8:49 PM CDT | Special Marine Warning | GRB | 116 min | |
| Jul 17, 9:08 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto, Shawano | 52 min |
| Jul 17, 9:26 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Shawano, Waupaca | 64 min |
| Jul 17, 9:30 PM CDT | Severe Thunderstorm Warning | GRB | Menominee | 22 min |
| Jul 17, 9:40 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Outagamie | 65 min |
| Jul 17, 9:48 PM CDT | Special Marine Warning | GRB | 117 min | |
| Jul 17, 10:12 PM CDT | Severe Thunderstorm Warning | GRB | Door, Kewaunee | 63 min |
| Jul 17, 10:12 PM CDT | Severe Thunderstorm Warning | GRB | Waushara, Winnebago | 54 min |
| Jul 17, 10:24 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Manitowoc | 66 min |
| Jul 18, 6:57 AM CDT | Severe Thunderstorm Warning | GRB | Wood | 48 min |
| Jul 18, 7:41 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 49 min |
| Jul 18, 8:19 AM CDT | Severe Thunderstorm Warning | GRB | Waushara | 41 min |
| Jul 18, 8:46 AM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Winnebago | 59 min |
| Jul 18, 9:03 AM CDT | Severe Thunderstorm Warning | GRB | Shawano, Waupaca | 39 min |
| Jul 18, 9:10 AM CDT | Special Marine Warning | GRB | 2 hr | |
| Jul 18, 9:15 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet | 45 min |
| Jul 18, 9:40 AM CDT | Severe Thunderstorm Warning | GRB | Kewaunee, Manitowoc | 38 min |
| Jul 18, 10:43 AM CDT | Severe Thunderstorm Warning | GRB | Door | 23 min |
| Jul 18, 11:05 AM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 50 min |
| Jul 18, 11:36 AM CDT | Special Marine Warning | GRB | 41 min | |
| Jul 18, 2:11 PM CDT | Severe Thunderstorm Warning | GRB | Forest | 49 min |
| Jul 18, 2:27 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 32 min |
| Jul 18, 2:57 PM CDT | Severe Thunderstorm Warning | GRB | Forest | 33 min |
| Jul 18, 5:20 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Shawano, Waupaca | 40 min |
| Jul 18, 5:56 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca, Waushara, Winnebago | 64 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.